Arkiv för Matematik

  • Ark. Mat.
  • Volume 12, Number 1-2 (1974), 235-238.

On holomorphy and compactness in Banach spaces

Mário C. Matos

Full-text: Open access

Article information

Source
Ark. Mat., Volume 12, Number 1-2 (1974), 235-238.

Dates
Received: 7 March 1974
Revised: 29 May 1974
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896205

Digital Object Identifier
doi:10.1007/BF02384760

Mathematical Reviews number (MathSciNet)
MR365141

Zentralblatt MATH identifier
0297.46031

Rights
1974 © Institut Mittag-Leffler

Citation

Matos, Mário C. On holomorphy and compactness in Banach spaces. Ark. Mat. 12 (1974), no. 1-2, 235--238. doi:10.1007/BF02384760. https://projecteuclid.org/euclid.afm/1485896205


Export citation

References

  • Coeuré, G., Fonctions plurisousharmoniques sur les espaces vectoriels topologiques et applications à l’étude des fonctions analytiques, Ann. Inst. Fourier (Grenoble), 20 (1970), 361–432.
  • Matos, M. C., Holomorphic mappings and domains of holomorphy, Monografias de Cenitro Brasileiro de Pesquisas Físicas, Rio de Janeiro, Brazil, 27 (1970).
  • —, Domains of τ-holomorphy in a separable Banach space, Math. Ann. 195 (1972), 273–278.
  • Nachbin, L., Topology on spaces of holomorphic mappings, Springer-Verlag (1969).
  • Barroso, J. A., Matos, M. C. & Nachbin, L., On bounded sets of holomorphic mappings. Proceedings on infinite dimensional holomorphy, University of Kentucky, 1973. Lecture Notes 364, Springer-Verlag 1974.
  • Aron, R., The bornological topology on the space of holomorphic mappings on a Banach space, Math. Ann. 202 (1973), 265–272.